The Ministry of Health warns the public against the use of Dianabol and Anavar anabolic steroids that are illegally marketed throughout the country, following the hospitalization of a person who suffered severe neurological damage as a result of their use.
Anabolic steroids are common mainly among athletes and gymnasts and their use may cause severe side effects, among them, neurological damage, kidney failure, various damage to fertility, depression, aggression, and an increase in blood pressure.
The Ministry of Health works in close cooperation with the enforcement agencies to deal with the phenomenon. In recent years, tens of thousands of anabolic steroids have been seized that were marketed against the law, and recently, in a joint activity of the Department of Enforcement and Supervision of the Ministry of Health in cooperation with the Israel Police, several pirate laboratories that manufacture anabolic steroids against the law were seized.
Dr. Roni Berkowitz, Director of the Division for Enforcement and Supervision at the Ministry of Health: "The Ministry of Health has once again warned against the use of anabolic steroids that may harm public health and calls to avoid the purchase of steroids through social networks and websites."